Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Frequent urge to urinate, burning in penis and scrotum. Prescribed ciprofloxacin post dip stick. STI checks clear. Cause?

hi i have the feeling i need to urinate constantly and have a burning feeling in the penis and scrotum skin feels like its burning / itchy i went and had a urine test done and it came back all clear and was giving trimethoprim but was told to stop this went back for second opinion and had my urine dipsticked and it was fine but i was given ciprofloxacin to take 100mg twice daily im 30yr old had a sti check 6 month ago that was all clear and im with the same partner and weve just had a child . im very anxious about this its driving me round the bend
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Welcome to HCM.
You may have overactive bladder, hence pls get checked with your urologist and it is curable.
Yeast infection of the scrotum needs to be checked for and that can be done during your check with the urologist.
Best regards
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor